Learn how to use Mayo Clinic Connect
Request an Appointment
I am taking Paxil 25mg and Trazodone 50mg for sleep. I use to take Clemazopam at .5mg but am now off that for about a week. I am experiencing blurred vision. Does this eventually go away?
Interested in more discussions like this? Go to the Depression & Anxiety group.
Hi, @kdoconnell2003 — nice to meet you. I'm sorry to hear you are experiencing blurred vision. I thought you might like to meet some other members who have taken Paxil for their input on your vision situation, like @lalyfa,@stillwater @lorraine3 and @alabamanutcase. @linda4 @imfu @gman007 @doxyjune @kdo0827 and @jimhd also may have some insights for you.
You mentioned having recently gone off of Clemazopam. Are the Paxil and Trazadone both new for you, then?
Jump to this post
Paxil is not. However Trazodone is. The blurred vision is getting better I'm glad to say. However, I have terrible insomnia and need help! The trazodone was working for sleep several days ago. However it is not working now and I have increased the dose according to the Dr.s recommendations. I am only sleeping maybe one to two hours a night. Would a visit to the Mayo clinic get me a doctor or help me get sleep? Could they observe me for a few days? I am really worried.
Hello @kdoconnell2003 and welcome to Mayo Connect.
I am sorry to hear about your insomnia but I'm glad to hear that the blurred vision is better. Have you ever had a sleep study done to diagnose the reason for the insomnia? You might check with a doctor who is a sleep specialist and ask about that.
In the meantime, have you tried any guided meditation or relaxation practices at night to help you sleep?
Here is a discussion about Mindfulness that has been started on Connect, https://connect.mayoclinic.org/discussion/anxiety-and-mindfulness-meditation/?pg=1#comment-103994. Also, @ladybugmg might be able to offer you some suggestions as she has posted about meditation before going to sleep.
Here is a link to a Mayo page about mindfulness which you might find interesting as well, Health and Mindfulness https://connect.mayoclinic.org/page/mindfulness-in-health/
I look forward to hearing about your progress in dealing with insomnia. We all learn from each other here at Connect.
Hi Teresa, I have tries seroquel, 25mg (from an urgent care physician) which left me struggling from stupor the next day. My psychiatrist did not want that. Switched me to Trazodone which at first worked fine. Now it does not even though I increased the dose under his direction. I need to sleep somehow. Does the Mayo clinic have a sleep division or center? Can anyone up there help me? I'm in the Villages. Is there anyone in the near area? What do you suggest?
I am in an awful mess and dare not say thus-is it just me??? Has to be. Seroquel is an antipsychotic and can cause cataracts. Deep ones in less than a year.
I am at my wit's end when I hear how doctor's prescribe meds they know nothing about!! Anyone seeing a doctor that refuses to prescribe a generic-BEWARE! Amazing what doctors will do to get perks from drug companies. I may be ousted from Mayo Clinic Connect, but if only one person takes me seriously it will be worth it.
For all of you Bible people ( I being one) even Cain killed his own brother.
Hi, @kdoconnell2003 — Mayo Clinic does have a sleep medicine center, which you can read about here: https://mayocl.in/2HZEJFH.
Hi, @kdoconnell2003 — thinking of you with the only sleeping 1-2 hours per night. That is extremely hard. Please click on this link to request a Mayo Clinic appointment, if you'd like to have your sleep situation evaluated: mayocl.in/1mtmR63
Hi Teresa, I see all the names listed like @lalyfa etc. Are these email addresses or twitter accounts? I am not a twitter person yet.
Good question! When you see an "@" with a name after it that is the name the person has chosen for Connect, just as I did when I began this post with @kdoconnell2003. This is the way you direct a post to a specific person. No, these names have nothing to do with Twitter or to their personal email, this is just their "Connect" name.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In